MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CLYDESDALE PTC SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MDT SOFAMOR DANEK PUERTO RICO MFG CLYDESDALE PTC SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 4986255
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 01/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Outcomes to adverse events: other - pain and suspected infection.Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent oblique lateral interbody fusion (olif) surgery at l3/4/5 due to dish (diffuse idiopathic skeletal hyperostosis) patient and restenosis after posterior decompression.Two weeks later, the patient was hospitalized for the schedule of posterior fixation, but the patient complained of pain and was diagnosed by magnetic resonance imaging (mri).Cleaning was performed due to the suspected infection.When the cage of l3/4 was touched, it was found to be unsteady, so removal was also performed.Cleaning was performed repeatedly and the wound was closed.It seemed that icu management was necessary after surgery and the patient was transferred to another hospital while being intubated.

Brand Name
CLYDESDALE PTC SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key9761391
Report Number1030489-2020-00228
Device Sequence Number16772278
Product Code MAX
UDI-Device Identifier00643169190665
UDI-Public00643169190665
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133205
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2025
Device Catalogue Number4986255
Device Lot NumberH5341140
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2020
Initial Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;